# SDR DALA2024092309337

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 75,326 hours, 9,809 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 RIGHT ELEVATOR I/B SERVO CONTROL ROD END ATTACHED TO LOWER ELEVATOR FITTING O/B LUG FOUND BUSHING MIGRATION. CORRECTIVE ACTION: R/R BUSHING PER A330 55-21-17-300-802-A01 REV.20, DATE 07/17/2023. OK FOR SERVICE. (0569339)
